# SDR 00FDEA00883

- Difficulty date: December 15, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46601
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 4362
- Part serial: 537
- Condition: Chafed
- Location: Nr 2 Engine Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

00-362  DURING NR 2 ENGINE START, VALVE CLOSED. WE A GOT FIRE INDICATION ON NR 2 B-LOOP.  R&R BOTTLE AND CLEANED CONNECTOR PLUG P1-8004 & P1-8006.  R&R FAN FIRE DETECTOR LOOP A+B ASSY.  CANNON PLUG P1-1255 NEEDS TO BE REPLACED.
